# SDR SIMA20160327002

- Difficulty date: March 27, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N661JA
- Make and model: Emb EMB-145LR
- Aircraft serial: 145766
- Aircraft time: 31,607 hours, 26,700 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 22250N030301
- Part serial: 00400
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AT GATE ON APU GEN & PACK 2 NOTICED BURNING SMELL IN FLIGHT DECK & FOUND PRESS SPIKE & CONTROLLER DISPLAYED WENT BLANK, NO DISPLAY.  ALSO NOTICED CB F8 POPPED.  OPENED DV WINDOWS TO RELIEVE CABIN PRESS.  REMOVED DIGITAL CONTROLLER & FOUND TO SMELL BURNT DIS-CONNECTED CONNECTOR & FOUND CB F8 STAYS IN.  INSTALLED DIGITAL PRESSURIZATION CONTROLLER CONNECTED CONNECTOR CB F8 POPS.  REF AMM 21-31-01.  R & R DIGITAL CONTROLLER IAW AMM 21-31-01.  OPERATIONS CHECKED GOOD IAW AMM 21-31-00.
